MathSciNet Relay Station
MathSciNet bibliographic data
MR2579474 (2010h:34170) 34K37 (26A33 34K40 45J05)
Agarwal, R. P.; Zhou, Yong; He, Yunyun Existence of fractional neutral functional differential equations. Comput. Math. Appl. 59 (2010), no. 3, 1095–1100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement